# SDR ASAA2022060238554

- Difficulty date: June 2, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41730
- Aircraft time: 35,632 hours, 11,401 cycles
- System (JASC): 2420 · AC Generation System
- Part: Connector
- Part number: 10321852
- Condition: Burned
- Location: P91 Panel
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#2 GEN SOURCE OFF LIGHT ILLUMINATED ON TOUCH DOWN. RESET ONCE CAME BACK ON APPLIED APU AND LIGHT EXTINGUISHED. GROUNDED - YES. GCU 2 LOGGED IDG FAULT. ACCOMP BITE CK OF #2 GCU REF FIM 24-21 TASK 801. TEST PASSED AND IDG FAULT CLEARED. RAN #2 ENG, CSD PORTION OF IDG WORKS NORMALLY WITH DRIVE LIGHT GOING OUT. NO VOLTS OR FREQ PRESENT. THE GENERATOR PORTION OF IDG IS FAULTY. NO CONTINUITY THRU TB5005 TO D11738 (J12) REF B737-900 WDM 24-21-21. RMVD RIGID BUS ASSY REF AMM 24-21-22-000-801, FOUND CONNECTOR D11945 BURNED. RPLCD P92 RIGID BUS ASSY REF AMM 24-21-22-400-801. ALSO FOUND CONNECTOR D10945 HAD DAMAGED PINS. ALL OTHER WIRING GVI'S OK. RPLCD D10945 AND RETERMINATED CONTACTS REF RPDP CMM 24-50-47, B737 SWPM 20-72-13, WDM 24-21-21/24-24-21. ALL CONTINUITY TESTS SATISFACTORY. PERF SUCCESSFUL AC GENERATION AND CONT SYS TEST REF AMM 24-21-00-700-803. PERF SUCCESSFUL #2 IDG INSTLN TESTS REF AMM 24-11-11-400-801/AMM 24-11-00-700-803. ALL TESTS PASS. ETOPS GROUND VERIFICATION SUCCESSFUL.
